Couldn't find what you looking for?

TRY OUR SEARCH!

Hello! My cholesterol has been high for more then two years. Since I was a smoker and I was forty eight years old I decided to change my habits. My doctor told me I had a greater chance of getting a heart disease which really frightened me. I went to cholesterol lowering diet and I stopped smoking. I also use cholesterol lowering drugs (Lovastatin) but I have been recently diagnosed glaucoma. Could the cholesterol drugs have caused it?

Loading...

Hello! It is good you decided to change your habits; this will improve your health. Cholesterol lowering drugs are connected to your glaucoma but in the positive way. Some researches showed that long-term use of cholesterol-lowering drugs, especially statins, protect eyesight and reduce the risk of glaucoma. This refers to patients who used cholesterol-lowering drugs for two years or more. It is found that those dugs reduce the incidence of open-angle glaucoma which can cause damage to the optic nerve and although it can’t be cured it can be controlled.
Reply

Loading...